Causes Of Hand And Leg Pain During Gonorrhea Treatment?
I did the gonorrhea treatment by only taking levofloxacin for 5 days at a dose of 2 times a day, the pus stopped and the penis was no longer painful, then I had wrist and knee joint pain, then lower abdominal pain, is this normal? Then what medicine should I take again? Please answer, thank you
In patients with gonorrhea, with the treatment you do on the basis of an examination and a prescription by your doctor, it is enough for you to stop the treatment, especially if the gonorrhea complaints have been cured. However, to make sure you need to continue this treatment or not, you should go back to the doctor who treats you.
Meanwhile, complaints of joint pain or pain in the hands and feet may be caused by other conditions. This is because your gonorrhea complaints have probably improved.
Some of the possible causes of hand and leg pain are:
1. physical exhaustion
2. staying up late
3. muscle or joint stiffness
4. Drink water
6. metabolic disorders, such as excess uric acid
If this condition is still disturbing, you should also be able to discuss it with the doctor who treats you as well. The doctor will evaluate your complaint and provide the necessary treatment.
What you need to do is avoid risky sex to avoid recurrence.
That's the information we can convey.